# SDR A6WA201644274

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,975 hours, 33,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3220833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM LBL 27, FS 409+128 IS CRACKED AT LBL LWR CORNER.
